# SDR DALA2021070903836

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 67,363 hours, 26,708 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1867272) DURING INSPECTION CORROSION WAS FOUND AT REAR SPAR LUG (UNDER BUSHING) OF LH HORIZONTAL STABILIZER. PERMANENT REPAIR WAS PERFORMED ON REAR SPAR LUG (UNDER BUSHING) OF LH HORIZONTAL STABILIZER (LOWER POSITION) PER ETI-37-21-391 REV. 4 AND ERA 592479-14.
